# SDR UPS09M54405

- Difficulty date: December 30, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2210503515
- Part serial: 0501
- Condition: Delaminated
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C NR 1 ENG OUTBOARD FAN COWL HAS DELAMINATED SKIN AT TOP SIDE CENTER SECTION UNDER CENTER HINGE.  REPAIRED NR 1 OUTBOARD FAN COWL UPPER CENTER AREA REF MD11 VOL IV SRM 54-20-00 PARA 11 REPAIR 8.
